# SDR KCSA2016082702

- Difficulty date: August 27, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 93,537 hours, 20,492 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK, RT SIDE ESCAPE SLIDE DEPLOYED.  REMOVED DEPLOYED SLIDE IAW MM 25-68-00, PG 201; SECURED SLIDE IN AFT BULK.  INSTALLED RT UPPER DECK SLIDE ASSEMBLY IAW 25-68-01 UP T-STEP 13.  SAFETY PINS WILL REMAIN INSTALLED IN BOTH RESERVOIRS.  INSTALLED FORWARD STORED GAS RESERVOIR IAW AMM 25-68-02.  INSTALLED AFT STORED GAS RESERVOIR IAW AMM 25-68-02.  REMOVED AND REPLACED RT UPPER DECK EMERGENCY POWER RESERVOIR.  ALL CHECKS GOOD IAW AMM 52-23-13.
